On an Extension of Rice’s Theorem and its Applications in Mathematical Economics☆Dedicated to the memory of Professor Saul Fuks (1929–2012)
N. C. A. da Costa and
Francisco A. Doria
A chapter in Entangled Political Economy, 2014, vol. 18, pp 237-257 from Emerald Group Publishing Limited
Abstract:
Rice’s Theorem is a notorious stumbling block in Computer Science. We review some previous work of us that shows that we can extend Rice’s result to large segments of everyday mathematics, so that similar stumbling blocks appear in many areas of mathematics, as well as applied areas such as mathematical economics; one of its applications (Koppl’s conjecture) is discussed in some detail. Note: this paper has been written in an informal style.
Keywords: Mathematical foundations of economics; Goedel’s theorem; regulatory models; C650 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (text/html)
https://www.emerald.com/insight/content/doi/10.110 ... 9-213420140000018011
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eme:aaeczz:s1529-213420140000018011
DOI: 10.1108/S1529-213420140000018011
Access Statistics for this chapter
More chapters in Advances in Austrian Economics from Emerald Group Publishing Limited
Bibliographic data for series maintained by Emerald Support ().